# SDR MASA2012022434480

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15021
- Aircraft time: 19,060 hours, 15,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 797 REINFORCING DOUBLER P/N KSH670-35824-21 FASTENER HOLE HAS NO EDGE DISTANCE DUE TO SHORT DIMENSION OF PART ISSUED.  REPAIRED DOUBLER IAW BOMBARDIER REO CL600-25-L00969.
